Open Access
Translator Disclaimer
February 2015 Saturated locally optimal designs under differentiable optimality criteria
Linwei Hu, Min Yang, John Stufken
Ann. Statist. 43(1): 30-56 (February 2015). DOI: 10.1214/14-AOS1263


We develop general theory for finding locally optimal designs in a class of single-covariate models under any differentiable optimality criterion. Yang and Stufken [Ann. Statist. 40 (2012) 1665–1681] and Dette and Schorning [Ann. Statist. 41 (2013) 1260–1267] gave complete class results for optimal designs under such models. Based on their results, saturated optimal designs exist; however, how to find such designs has not been addressed. We develop tools to find saturated optimal designs, and also prove their uniqueness under mild conditions.


Download Citation

Linwei Hu. Min Yang. John Stufken. "Saturated locally optimal designs under differentiable optimality criteria." Ann. Statist. 43 (1) 30 - 56, February 2015.


Published: February 2015
First available in Project Euclid: 18 November 2014

zbMATH: 1321.62097
MathSciNet: MR3285599
Digital Object Identifier: 10.1214/14-AOS1263

Primary: 62K05
Secondary: 62J02

Keywords: Chebyshev system , complete class , generalized linear model , locally optimal design , nonlinear model

Rights: Copyright © 2015 Institute of Mathematical Statistics


Vol.43 • No. 1 • February 2015
Back to Top